# SDR MALA040316

- Difficulty date: April 4, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Part number: SOL2181BA
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR 1L FISH EYE LENS APPEARS TO BE OBSTRUCTED BY DEBRIS.  INSTALLED NEW VIEWER INTO 1L, LEFT HAND PAX DOOR P/N SOL2181BA, OPS CHECK GOOD.  ALL CHECKS GOOD.
